# SDR 20001106SH018

- Difficulty date: September 18, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Panel
- Part number: 99234193
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION OUTBOARD SLANT PRESSURE PANEL.  (FUSELAGE TO RIGHT WING).  (X)
